# SDR 2003UALA00971

- Difficulty date: December 18, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 39,338 hours, 14,482 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067726
- Part serial: 40617
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RT RECIRCULATING FAN SENT BURNING ODOR THROUGHOUT THE CABIN.  THE BEARING FAILED RESULTING IN FAN BLADE CONTACT WITH THE CASE.  FAN REPLACED
